Journal of Algebraic Geometry

Journal of Algebraic Geometry

Online ISSN 1534-7486; Print ISSN 1056-3911

Contents of Volume 23, Number 4

Elliptic fibrations on a generic Jacobian Kummer surface
Abhinav Kumar.
J. Algebraic Geom. 23 (2014), 599-667
Abstract, references and article information
Full-text PDF
MathSciNet review: 3263663
Tautological sheaves on Hilbert schemes of points
Zhilan Wang and Jian Zhou.
J. Algebraic Geom. 23 (2014), 669-692
Abstract, references and article information
Full-text PDF
MathSciNet review: 3263664
Bridgeland stability conditions on threefolds II: An application to Fujita’s conjecture
Arend Bayer, Aaron Bertram, Emanuele Macrì and Yukinobu Toda.
J. Algebraic Geom. 23 (2014), 693-710
Abstract, references and article information
Full-text PDF
MathSciNet review: 3263665
Uniruledness of orthogonal modular varieties
V. Gritsenko and K. Hulek.
J. Algebraic Geom. 23 (2014), 711-725
Abstract, references and article information
Full-text PDF
MathSciNet review: 3263666
Log canonical models and variation of GIT for genus $4$ canonical curves
Sebastian Casalaina-Martin, David Jensen and Radu Laza.
J. Algebraic Geom. 23 (2014), 727-764
Abstract, references and article information
Full-text PDF
MathSciNet review: 3263667
Discreteness of log discrepancies over log canonical triples on a fixed pair
Masayuki Kawakita.
J. Algebraic Geom. 23 (2014), 765-774
Abstract, references and article information
Full-text PDF
MathSciNet review: 3263668
Automorphism groups of Calabi-Yau manifolds of Picard number $2$
Keiji Oguiso.
J. Algebraic Geom. 23 (2014), 775-795
Abstract, references and article information
Full-text PDF
MathSciNet review: 3263669
American Mathematical Society